# SDR CA990728001

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 6153681
- Condition: Broken
- Location: Elt
- Part time: 1,360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT ANTENNA IS LOCATED ON REAR DOGHOUSE COWLING.  THIS TEL 82 ELT P/N 82101 HAS AN ANTENNA WHICH HAS A PLASTIC THREADED BASE AND IF HAND-TIGHTENED TO THE EXTREME, WILL CRACK AND CAN DEPART THE AIRCRAFT IN-FLIGHT.  THIS IS WHAT HAPPENED IN THIS INCIDENT.
